# SDR V0XD20170701001

- Difficulty date: July 1, 2017
- Submitted: July 1, 2017
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N669CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10176
- Aircraft time: 29,463 hours, 21,449 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670316341S
- Condition: Corroded
- Location: Bs 295-310
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 26L CORRODED OUT OF LIMITS BETWEEN BS 295 AND 310.  REPLACED THE STRINGER IAW SRM 51-42-00, 51-42-06, 51-40-11, 51-23-00, 51-20-11, 51-42-21, AND 51-25-16
